MathSciNet Relay Station
MathSciNet bibliographic data
MR551492 (58 #27676) 06A20
Krzystek, Piotr S. On the free relatively pseudocomplemented semilattice with three generators. Rep. Math. Logic No. 9 (1977), 31–38.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement